| Model Number |
MMT-432AG |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient faced infusion set tubing detachment after the tubing was pulled while changing clothes on (b)(6)2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be reportable malfunction.Lot number query not raised, as the description states that they do not know the lot/batch number.Lot number retained as unknown.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 8021545.